# SDR ASAA0954637

- Difficulty date: March 4, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,334 hours, 1,873 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST AFTER TAKEOFF AT 1000 AGL RECEIVED CDU SCRATCH PAD MESSAGE "VERIFY POSITION IRS FMC" FMC L 299' /0.0 FMC R 123' /0.0 GPS L 122'/0.1 IRS L068'/12 IRSR 070"/12.0 RADIO: BLANK RADIO POS 041'/0.0 DME UPDATE ON NAV STATUS PAGE NORMAL ACTIVE NAV SCR GPS 2 IRS 2 RPN 2.0/ ANP 0.03 RAW DATA CHECKED GOOD.  ACCOMPLISHED RADIAL POSITION ERROR CHECK TASK 34 21 00 200 801 WITHIN LIMITS FOR 4.5 HR TIME IN NAV MODE L 7.4 M R 6.5M REALIGNED IRS GROUND SPEED IS 0 REF IRS GROUND SPEED TEST REF MM 34 21 0 200 802.  FME BITE CHECKS GOOD NO FAULTS.  DFGS LRU REPLACEMENT TEST CHECKS GOOD HGS SENSOR TEST FOR THE ADIRU IR AND ADIRU ADR CHECKS GOOD.
